# SDR UPS06M48244

- Difficulty date: August 15, 2006
- Submitted: October 16, 2006
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- Aircraft time: 71,564 hours, 11,685 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA7789542
- Condition: Corroded
- Location: Bs 1911-2007
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C MAIN DECK: FROM STA 1911 TO STA 2007, RT MOST OB SEAT TRACK FLANGE AREAS AND SEAT TRACK CROWN AREAS FOUND CORRODED.     CORRODED SEAT TRACK AT STA 1831 TO 2007 RBL 107.25 ATTACH PARTS AND TRACK REMOVED IAW SRM51-31-01 V.II R.38.  NEW SEAT TRACK FASTENER HOLES P/U IAW SRM51-31-01 V.II R.38.  NEW SEAT TRACK SPLICE AND PLATE FAB IAW SRM 53-70-00 FIG 1 V.II.  REPAIR SEAT TRACK INSTL IAW SRM53-70-00 V.II R.38. REPAIR S/TRACK AREA PTS. AND FASTENERS REINSTL IAW SRM51-31-01 V.II R.38
